# SDR 05FDEA01467

- Difficulty date: May 25, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DOOR JAMB AFT CARGO DOOR STA 1959 LOWER EXISTING DENT/SCRATCH BLEND OUT.  REPAIRED AS PER SRM 53-00-00, VOL I FIG 16 (SHT 9). MAJOR REPAIR AS PER GMM 6-2-100.
